An averaging theorem for distributed conservative systems and its application to the von Karman equations

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)150-157
Number of pages8
JournalJournal of Applied Mathematics and Mechanics
Volume53
Issue number2
Publication statusPublished - 1989

Cite this

@article{83f6af7d01cd412fb98791ef80a79517,
title = "An averaging theorem for distributed conservative systems and its application to the von Karman equations",
author = "Sergei Kuksin",
year = "1989",
language = "English",
volume = "53",
pages = "150--157",
journal = "Journal of Applied Mathematics and Mechanics",
issn = "0021-8928",
publisher = "Elsevier",
number = "2",

}

An averaging theorem for distributed conservative systems and its application to the von Karman equations. / Kuksin, Sergei.

In: Journal of Applied Mathematics and Mechanics, Vol. 53, No. 2, 1989, p. 150-157.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An averaging theorem for distributed conservative systems and its application to the von Karman equations

AU - Kuksin, Sergei

PY - 1989

Y1 - 1989

M3 - Article

VL - 53

SP - 150

EP - 157

JO - Journal of Applied Mathematics and Mechanics

JF - Journal of Applied Mathematics and Mechanics

SN - 0021-8928

IS - 2

ER -